Aa
Aa
A
A
A
Close
Avatar universal

Brown bloody Discharge after depo shot wearing off. (Depo shot used once)

After my son was born (11 months ago).. Ive been trying not to get pregnant and about 4 months ago i got my 1st depo shot. I never experienced blood during those 3 months. When the depo shot was wearing off (depo shot lasted ( march 20th-june 5th)
I had sex on the 3rd of june when the shot was gonna wear off and ive been scared since. After the shot i had sex a few times unprotected( ithink he oulled out on time) ive been feeling weird. Been almost 2 months with blood brown discharge..(ithink its discharge) a month ago i experienced pain in my lower abdomen and recently my boobs been hurting,feeling heavy than usuall and i carry my son and my back starts hurting. Im mostly tired. Feeling nauseous when i eat. Really hungryyy but nauseous.
I need help to know whats wrong with me? Idk if i could be pregnant or it could be the effects from the depo shot after it weared off the 3 months and im not on it anymore.. 1st time user.
0 Responses
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.